Advances in Difference Equations
Volume 2004 (2004), Issue 1, Pages 11-22
Finite difference schemes with monotone operators
Department of Mathematics, Technical University “Gh. Asachi” of Iasi, 11, Bd. Carol I, Iasi 700506, Romania
Received 13 October 2003; Revised 10 December 2003
Copyright © 2004 N. C. Apreutesei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Several existence theorems are given for some second-order difference equations associated with maximal monotone operators in Hilbert spaces. Boundary conditions of monotone type are attached. The main tool used here is the theory of maximal monotone operators.